This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
I've been having urinary symptoms for quite awhile now. I met with the urologist yesterday, and he put me on Sanctura XR while waiting for a cystoscopy to take some biopsies. He believes it may turn out to be interstitial cystitis, based on my symptoms and severe lower abdominal pain that has not been explained by gynocological or gastrointestinal testing. The only catching point is....I'm nauseated. The more my bladder hurts, the more nauseated I get. He wasn't sure if that played into it or not. Has anyone else with IC ever experienced this kind of nausea? Could it just be my body's reaction to pain? Or is there probably a separate cause for the nausea?
How are you? Interstitial cystitis (IC) is a chronic inflammatory condition of the bladder that causes frequent, urgent, and painful urination with or without pelvic discomfort. To a lesser extent, some experience headaches, dizziness, chest pain, aches in joints, heart pounding, backache, abdominal cramps, nausea, or other pelvic discomfort. Interstitial cystitis manifests differently in patients. Nausea is usually related to the pain experienced in Interstitial cystitis. This link may be helpful:
Take care and keep us posted.
I often have nausea when the pain gets intense. I have an open script for phengran since it often is bad enough I can not tolerate my medications without it...., once you have more coping tools for the pain you should have less nausea!
If you have not already I would highly recommend that you find a good pelvic pain physical therapist. Another ICer recommended this to me in the beginning but I didn't think it would help! However finally 4 years later I went and was amazed at how much she was able to help my pain issues and find reasons for things no one else did!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.